# SDR DL757980574

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: BPS73
- Condition: Inoperative
- Location: Bs 985
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/O CHECK, FOUND LT EMERGENCY OVERWING EXIT LIGHTS OUT.  ALSO, FOUND FWD EXTERIOR LIGHT FOR OFF-WING OUT.  REPLACED LT CHARGER FOR BATTERY PACK M10567 LOCATED ON PSU SPACER PANEL STA 985 LBL 49.
